# SDR CALA2023071002207

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 73,714 hours, 25,992 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR NOSE GEAR GREEN LIGHT DOES NOT GO OFF WITH LAN DING GEAR LEVER AT UP, NOSE GEAR RED LIGHT ON NOSE GR BOTH LIGHTS ON WHEN HANDLE IN OFF POSITION WITH ASSOCTD ELEVATED WIND NOISE UP AND RED LIGHT EXTINGUISHED (GREEN STAYED ON) AND NOISE WENT AWAY.  ON LANDING ALL LIGHTS INDICATED NORMAL.  FOLLOWED FIM 32-20 TASK 810 UP TO STEP D (5).  PSEU BITE SHOWS NO EXISTING FAULTS.  PERFORMED VISUAL OF MLG WW AND NO DEFECTS NOTED. PSEU BITE SHOWS NO EXISTING FAULTS. DEBRIEF CREW:  AFTER TO AND RETRACTED LG THE NOSE GEAR RED AND FIM TASK BEING FOLLOWED IS 32-30 TASK 810. A/C NOSE NEEDS GREEN LIGHTS ILLUMINATED AND HEARD ELEVATED WIND NOISE COMING JACKING AND SWING PERFORMED. FROM NOSE WW AREA.  AFTER TO CHECK LIST WAS FOLLOWED AND PLACED LG LEVER IN THE OFF POSITION.  FOLLOWED QRH AND MOVED LG LEVER PERFORMED OPERATIONAL TEST OF THE NOSE LANDING GEAR, ALL LIGHTS PERFORMED CORRECTLY,OPS CHECK IAW AMM 32-33-710-801 ADD EMP:172525.
